Wednesday, June 4, 2008


Shut the fuck up Whitney!  I don't get emotional anymore!  I used to but now I can't.  Really, I can't.  So I have been on this anti-depressant for two full weeks.  Damn, I hate even typing that.  Anyway, yes I am on Wellbuttrim (yes that is what it is called) and also Xanax (pronounced X-A-NEX).  Two cunty medications.   So now I really don't feel emotional.  I feel like maybe I want to cry but I can't.  I feel like I should be anxious but I can't.  The fact that I can't feel depressed is depressing me.  What have I done?  Was I that bad off that I needed to get on meds?  Those closest to me probably would scream a resounding YES!  

I have finally started to tell my closest friends.  The work-wife knows but that doesn't count; you tell your spouse everything.  I emailed P in El P yesterday and she replied she understood.  I hadn't talked to her in a long time, maybe nearly two months.  I know I need to tell my other friends that keep calling me but it is a hard thing to admit.  I have to admit that all the advice I have been giving them I now need.  I have to admit that I am not as strong as I once thought I was.  

The other thing that totally SUCKS is that I can't drink.  I love to drink.  Last friday I drank 5 Cosmos and 5 Blue Moons.  I was so fucked up!  It was weird, I had a hard time walking and felt light-headed but was not slurring my words.  I was totally lucid and making complete sense.  On the way home R told me you don't sound drunk, and I didn't.  I did totally feel sooooo fucking depressed. I cried all the way home but was able to talk to him about so much.  He talked to me and we had a great conversation.  He bought me tacos because I really hadn't eaten anything.  I had a few chips and two mushrooms.  Anyway, I didn't eat them because I just couldn't stop crying.  I was fine once we went to bed and he held me.  The next day I was fine too.  I was starving but OK.  I dont think I can do that again.  

Depressed but can't cry.  Depressed but can't drink.  Depressed and can't feel a thing.  Oh, yea the meds also make me constipated!  Yippee!  

No comments: